Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 164, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at May 29, 2016, 3:56 PM CDT for 6 counties in Texas. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 29, 2016, 3:56 PM CDT (20:56 UTC)
- Expired
- May 29, 2016, 5:00 PM CDT
- In force
- 64 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Armstrong County, TX, Carson County, TX, Collingsworth County, TX, Donley County, TX, Gray County, TX, Wheeler County, TX
The radar
The Amarillo radar (KAMA), 67 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 29, 1:53 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 8.9 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 428 J/kg
- Mixed-layer CIN
- -344 J/kg
- Mixed-layer LCL
- 1713 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 128 m²/s²
- 0-3 km storm-relative helicity
- 155 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
841
WUUS54 KAMA 292056
SVRAMA
TXC011-065-087-129-179-483-292200-
/O.NEW.KAMA.SV.W.0164.160529T2056Z-160529T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
356 PM CDT SUN MAY 29 2016
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
COLLINGSWORTH COUNTY IN THE PANHANDLE OF TEXAS...
ARMSTRONG COUNTY IN THE PANHANDLE OF TEXAS...
CARSON COUNTY IN THE PANHANDLE OF TEXAS...
WHEELER COUNTY IN THE PANHANDLE OF TEXAS...
GRAY COUNTY IN THE PANHANDLE OF TEXAS...
DONLEY COUNTY IN THE PANHANDLE OF TEXAS...
* UNTIL 500 PM CDT
* AT 356 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES SOUTHEAST OF ALLISON TO 4 MILES SOUTHWEST OF
GROOM...MOVING EAST AT 20 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO ROOFS...SIDING...AND TREES IS POSSIBLE.
PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES.
* LOCATIONS IMPACTED INCLUDE...
PAMPA...PANHANDLE...WELLINGTON...CLARENDON...SHAMROCK...CLAUDE...FRITCH...
BRISCOE...WHEELER...WHITE DEER...MCLEAN...GROOM...LEFORS...SKELLYTOWN...
HOWARDWICK...HEDLEY...DODSON...LUTIE...LAKE MCCLELLAN AND LELA.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 84 AND 176.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3562 10162 3562 10000 3475 10000 3475 10162
TIME...MOT...LOC 2056Z 272DEG 27KT 3552 10001 3515 10116
HAIL...1.75IN
WIND...60MPH
$$
JC2 follow-up statements
641
WWUS54 KAMA 292142
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
442 PM CDT SUN MAY 29 2016
TXC011-065-087-129-179-483-292200-
/O.CON.KAMA.SV.W.0164.000000T0000Z-160529T2200Z/
COLLINGSWORTH TX-ARMSTRONG TX-CARSON TX-WHEELER TX-GRAY TX-DONLEY TX-
442 PM CDT SUN MAY 29 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR COLLINGSWORTH...ARMSTRONG...CARSON...SOUTHERN WHEELER...SOUTHERN
GRAY AND DONLEY COUNTIES...
AT 442 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHEAST OF TWITTY TO 6 MILES NORTH OF
WAYSIDE...MOVING EAST AT 15 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO ROOFS...SIDING...AND TREES IS POSSIBLE.
PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
PANHANDLE...WELLINGTON...CLARENDON...SHAMROCK...CLAUDE...WHITE DEER...
MCLEAN...GROOM...HOWARDWICK...HEDLEY...DODSON...LUTIE...LAKE MCCLELLAN...
LELA...LELIA LAKE...TWITTY...GOODNIGHT...SAMNORWOOD...QUAIL AND WAYSIDE.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 84 AND 176.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3557 10162 3557 10108 3524 10108 3530 10054
3558 10000 3475 10000 3475 10162
TIME...MOT...LOC 2142Z 272DEG 31KT 3536 10013 3488 10156
HAIL...1.75IN
WIND...60MPH
$$
JC946
WWUS54 KAMA 292155
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
455 PM CDT SUN MAY 29 2016
TXC011-065-087-129-179-483-292204-
/O.EXP.KAMA.SV.W.0164.000000T0000Z-160529T2200Z/
COLLINGSWORTH TX-ARMSTRONG TX-CARSON TX-WHEELER TX-GRAY TX-DONLEY TX-
455 PM CDT SUN MAY 29 2016
...THE SEVERE THUNDERSTORM WARNING FOR COLLINGSWORTH...ARMSTRONG...
CARSON...SOUTHERN WHEELER...SOUTHERN GRAY AND DONLEY COUNTIES WILL
EXPIRE AT 500 PM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THESE THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
CENTRAL TEXAS.
REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
THE TEXAS PANHANDLE UNTIL 10 PM.
LAT...LON 3557 10162 3557 10108 3524 10108 3530 10054
3558 10000 3475 10000 3475 10162
TIME...MOT...LOC 2153Z 272DEG 27KT 3536 10013 3488 10156
$$
JCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 2:59 PM CDT, 57 minutes earlier.
Area forecast discussion, May 29, 2:59 PM CDT, 57 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
259 PM CDT SUN MAY 29 2016
.Mesoscale Update...
...Severe weather and flash flooding is likely today...
An upper low located over southern California has placed our region
under southwesterly flow aloft. A passing shortwave trough over
eastern New Mexico has promoted lee side cyclogenesis over
southeastern Colorado, while aiding in sharpening the dryline over
eastern New Mexico. The latest 18z sounding indicated plenty of
MLCAPE 2000-3000 J/kg, with PW approaching an inch. Thunderstorms in
the area have produced large hail and heavy rainfall. At present,
damaging winds have not been noted, but will likely become a concern
should storms organize in a linear fashion. Storm development will
continue this afternoon across a line west to east from Channing to
Miami to the Oklahoma state line, with these storms slowly moving
east. Additional storm development along the dryline in eastern New
Mexico has the potential to organize in a linear mode, with potential
cold pool propagation to the east later this afternoon and evening.
Storms should continue to develop and move east through late tonight.
Bieda
&&
.Discussion...See above mesoscale update for information about
today's forecast. Monday is going to be dependent on convection
ongoing this afternoon. Should cloud cover and a significant cold
pool remain, potentially delaying the onset of heating Monday, then
the severe weather potential will be focused along the dryline
expected to remain in eastern New Mexico. Should the atmosphere
recover from today's convection, then convection could initiate by
midday with a forecasted 2500-3500 J/kg of MLCAPE. Convective timing
will be dependent on a passing negatively tilted short wave trough
ejecting out from the desert southwest. Vertical shear of 35-40 kts
will be supportive of linear and discrete supercell formation with
large hail, damaging winds and heavy rainfall the likely threats. The
tornado threat cannot be ruled out on Monday, especially as vorticity
maxima pass aloft aiding in the veering of winds.
On Tuesday into Wednesday, the upper low will remain cut off over
southern Arizona. Continued southwesterly flow will remain over the
region, with another upper low across the northern tier of the U.S.
helping push a cold front down the front range of the Rockies. As
moist southeasterly flow remains over our area, and the dryline
continues to hang back along the NM/TX stateline, another round of
thunderstorms (some of which could be severe) Tuesday afternoon.
Latest forecast guidance suggests that anywhere between 1500-2500
J/kg of MLCAPE will be possible, but shear remains quite light. This
could limit severe convective potential, but large hail and damaging
winds are still possible with the strongest storms.
A cold front pushing through the area on Wednesday will help push
moisture further south away from the area, with upper level low
possibly weakening Wednesday and Thursday. With northerly flow behind
the passing cold front, a drier airmass will be in place such that
the precipitation chances expected to decrease as the day progresses
Wednesday afternoon. Dry northerly flow will remain on Thursday and
Friday, with a ridge of high pressure building over the desert
southwest. This should help keep gulf moisture well south and east of
our area, and limit convective potential for the remainder of the
forecast period.
Bieda
&&
.Aviation...Previous Discussion...18z TAFs...Dryline remains west of
forecast area, and is expected to remain west of all terminals
through this forecast period. Scattered thunderstorms expected to
develop along and ahead of dryline as vorticity maximum near KROW
moves in from the southwest. Considerable uncertainty regarding
timing and location of thunderstorms. Will keep thunder in forecasts
through 03z Monday at northern terminals and through 08z at KAMA. May
see early morning stratus develop, depending on how convection
evolves through the evening.
Cockrell
&&
.Hydrology...Latest radar is showing a line of slow moving
thunderstorms across the western and central portions of the Texas
Panhandle. In combination with the latest 18z sounding showing
increasing PWV values to around an inch, and expected storm motions
on the order of 10 to 20 MPH, have issued a flash flood watch for the
entire Texas and Oklahoma Panhandles through 1 AM Monday morning.
As the region stays under moist low level southeasterly flow, and
with slow forward progression of an upper low over the desert
southwest, the combined Panhandles will remain primed for slow moving
thunderstorms capable of producing heavy rainfall Monday thru
Wednesday. A cold front is expected to move into the combined
Panhandles on Wednesday, and push out moisture by late Wednesday
night.
Bieda
&&
.Preliminary Point Temps/Pops...
Amarillo TX 83 56 83 58 81 / 60 50 50 40 60
Beaver OK 79 55 86 60 81 / 90 40 20 30 60
Boise City OK 81 51 83 54 76 / 30 30 30 20 40
Borger TX 80 57 85 61 84 / 90 50 40 40 60
Boys Ranch TX 85 56 88 58 84 / 90 40 50 30 50
Canyon TX 86 56 87 58 85 / 60 40 50 40 60
Clarendon TX 84 59 80 60 80 / 60 50 40 40 60
Dalhart TX 84 54 87 55 80 / 90 40 30 20 40
Guymon OK 78 55 86 58 80 / 50 40 40 30 50
Hereford TX 82 55 88 59 83 / 50 40 50 30 50
Lipscomb TX 81 57 83 61 81 / 90 50 20 40 60
Pampa TX 82 56 82 60 83 / 90 50 40 40 60
Shamrock TX 86 59 82 62 80 / 70 60 30 40 60
Wellington TX 89 61 84 63 82 / 70 70 30 40 70
&&
.AMA Watches/Warnings/Advisories...
TX...Flash Flood Watch until 1 AM CDT Monday for the following zones:
Armstrong...Carson...Collingsworth...Dallam...Deaf Smith...
Donley...Gray...Hansford...Hartley...Hemphill...
Hutchinson...Lipscomb...Moore...Ochiltree...Oldham...
Potter...Randall...Roberts...Sherman...Wheeler.
OK...Flash Flood Watch until 1 AM CDT Monday for the following zones:
Beaver...Cimarron...Texas.
&&
3/98Hazardous weather outlook, May 29, 2:07 PM CDT, 1 hour 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 207 PM CDT SUN MAY 29 2016 OKZ001>003-TXZ001>020-300715- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 207 PM CDT SUN MAY 29 2016 ...SEVERE THUNDERSTORM WATCH 227 IN EFFECT UNTIL 10 PM CDT THIS EVENING FOR THE TEXAS AND OKLAHOMA PANHANDLES... ...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM CDT MONDAY FOR THE TEXAS AND OKLAHOMA PANHANDLES... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...THIS AFTERNOON AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN ARE EXPECTED THIS AFTERNOON AND EVENING. HEAVY RAINFALL WITH SLOW MOVING THUNDERSTORMS CAN PRODUCE LOCALIZED FLOODING AND FLASH FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORM CHANCES WILL CONTINUE MEMORIAL DAY THROUGH TUESDAY NIGHT ACROSS THE TEXAS AND OKLAHOMA PANHANDLES. SOME STORMS DURING THIS PERIOD MAY BECOME STRONG TO SEVERE WITH LARGE HAIL...DAMAGING WINDS...AND HEAVY RAINFALL. HEAVY RAIN AND SLOW STORM MOVEMENT COULD CAUSE LOCALIZED FLOODING OR FLASH FLOODING. THUNDERSTORM CHANCES MAY LINGER INTO WEDNESDAY AND THURSDAY ACROSS PORTIONS OF THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS SHOULD ACTIVATE FOR THIS AFTERNOON AND EVENING. SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS SHOULD BE READY TO ACTIVATE ON MONDAY AND TUESDAY. BIEDA
In the hours before
Local storm report, May 29, 3:22 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
322 PM CDT SUN MAY 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0256 PM HAIL STRATFORD 36.34N 102.07W
05/29/2016 M2.50 INCH SHERMAN TX PUBLIC
&&
EVENT NUMBER AMA1600524
TASLocal storm report, May 29, 3:29 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
329 PM CDT SUN MAY 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0327 PM FLASH FLOOD PANHANDLE 35.35N 101.38W
05/29/2016 CARSON TX AMATEUR RADIO
WATER IS ACROSS ROADWAYS WITHIN AND NEAR PANHANDLE...TO
INCLUDE U.S. HIGHWAY 60. ALSO...QUARTER SIZED HAIL UP TO
AN INCH DEEP WITH HAIL STILL FALLING.
0327 PM HAIL PANHANDLE 35.35N 101.38W
05/29/2016 E1.00 INCH CARSON TX AMATEUR RADIO
WATER IS ACROSS ROADWAYS WITHIN AND NEAR PANHANDLE...TO
INCLUDE U.S. HIGHWAY 60. ALSO...QUARTER SIZED HAIL UP TO
AN INCH DEEP WITH HAIL STILL FALLING.
&&
EVENT NUMBER AMA1600525
EVENT NUMBER AMA1600526
BIEDALocal storm report, May 29, 3:31 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
331 PM CDT SUN MAY 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0328 PM HAIL STRATFORD 36.34N 102.08W
05/29/2016 M2.75 INCH SHERMAN TX CO-OP OBSERVER
&&
EVENT NUMBER AMA1600527
TASLocal storm report, May 29, 3:34 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
334 PM CDT SUN MAY 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL STRATFORD 36.34N 102.07W
05/29/2016 M2.50 INCH SHERMAN TX PUBLIC
&&
EVENT NUMBER AMA1600528
TASLocal storm report, May 29, 3:37 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
337 PM CDT SUN MAY 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0334 PM HAIL 11 N AMARILLO 35.36N 101.83W
05/29/2016 M1.25 INCH POTTER TX AMATEUR RADIO
&&
EVENT NUMBER AMA1600529
TASLocal storm report, May 29, 3:46 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
346 PM CDT SUN MAY 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 PM HAIL 9 ESE PANHANDLE 35.28N 101.24W
05/29/2016 M0.88 INCH CARSON TX TRAINED SPOTTER
HAIL COVERING THE GROUND
&&
EVENT NUMBER AMA1600530
KJSThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 7:41 AM CDT | Special Weather Statement | AMA | Moore | 49 min |
| May 29, 8:30 AM CDT | Special Weather Statement | AMA | Hansford | 60 min |
| May 29, 9:21 AM CDT | Special Weather Statement | AMA | Hutchinson | 54 min |
| May 29, 9:30 AM CDT | Special Weather Statement | AMA | Hansford | 60 min |
| May 29, 9:58 AM CDT | Severe Thunderstorm Warning | AMA | Lipscomb | 32 min |
| May 29, 12:47 PM CDT | Special Weather Statement | AMA | Moore, Oldham | 58 min |
| May 29, 12:54 PM CDT | Special Weather Statement | AMA | Ochiltree | 66 min |
| May 29, 1:12 PM CDT | Special Weather Statement | AMA | Hansford, Roberts | 63 min |
| May 29, 1:28 PM CDT | Special Weather Statement | AMA | Hutchinson | 62 min |
| May 29, 1:38 PM CDT | Flash Flood Watch | AMA | Armstrong, Carson, Collingsworth, Dallam, Deaf Smith, Donley and 14 more | 10 hr |
| May 29, 1:40 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Roberts | 65 min |
| May 29, 1:54 PM CDT | Severe Thunderstorm Warning | AMA | Hartley, Moore, Potter | 66 min |
| May 29, 1:56 PM CDT | Flash Flood Warning | AMA | Hansford, Hutchinson, Ochiltree, Roberts | 3 hr |
| May 29, 2:02 PM CDT | Severe Thunderstorm Warning | AMA | Hutchinson | 58 min |
| May 29, 2:10 PM CDT | Areal Flood Advisory | AMA | Hartley, Moore, Oldham, Potter | 3 hr |
| May 29, 2:10 PM CDT | Severe Thunderstorm Warning | AMA | Carson | 65 min |
| May 29, 2:17 PM CDT | Areal Flood Advisory | AMA | Carson, Hutchinson, Moore, Potter | 3 hr |
| May 29, 2:19 PM CDT | Areal Flood Advisory | AMA | Gray, Hemphill, Roberts, Wheeler | 3 hr |
| May 29, 2:27 PM CDT | Flash Flood Warning | AMA | Carson, Hutchinson, Moore, Potter | 3 hr |
| May 29, 2:28 PM CDT | Severe Thunderstorm Warning | AMA | Oldham | 62 min |
| May 29, 2:35 PM CDT | Flash Flood Warning | AMA | Gray, Hemphill, Roberts, Wheeler | 3 hr |
| May 29, 2:40 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Sherman | 65 min |
| May 29, 2:43 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Roberts | 62 min |
| May 29, 2:52 PM CDT | Severe Thunderstorm Warning | AMA | Sherman | 53 min |
| May 29, 3:01 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Gray, Wheeler | 59 min |
| May 29, 3:04 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Hutchinson | 56 min |
| May 29, 3:20 PM CDT | Flash Flood Warning | AMA | Carson | 3 hr |
| May 29, 3:21 PM CDT | Special Weather Statement | AMA | Potter | 39 min |
| May 29, 3:26 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham | 64 min |
| May 29, 3:36 PM CDT | Severe Thunderstorm Warning | AMA | Potter, Randall | 54 min |
| May 29, 3:37 PM CDT | Areal Flood Advisory | AMA | Dallam, Hansford, Sherman | 3 hr |
| May 29, 3:57 PM CDT | Flash Flood Warning | AMA | Armstrong, Carson, Donley, Gray | 3 hr |
| May 29, 4:02 PM CDT | Areal Flood Advisory | AMA | Armstrong, Donley | 3 hr |
| May 29, 4:05 PM CDT | Areal Flood Advisory | AMA | Deaf Smith, Oldham | 3 hr |
| May 29, 4:08 PM CDT | Areal Flood Advisory | AMA | Wheeler | 3 hr |
| May 29, 4:15 PM CDT | Areal Flood Advisory | AMA | Carson, Deaf Smith, Oldham, Potter, Randall | 3 hr |
| May 29, 4:29 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham, Potter, Randall | 61 min |
| May 29, 4:43 PM CDT | Flash Flood Warning | AMA | Wheeler | 3 hr |
| May 29, 4:54 PM CDT | Areal Flood Advisory | AMA | Armstrong, Deaf Smith, Randall | 3 hr |
| May 29, 4:57 PM CDT | Areal Flood Advisory | AMA | Collingsworth, Donley | 3 hr |
| May 29, 5:14 PM CDT | Flash Flood Warning | AMA | Armstrong, Carson, Deaf Smith, Potter, Randall | 3 hr |
| May 29, 6:13 PM CDT | Flash Flood Warning | AMA | Carson | 3 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.